# SDR SWAA2025070186569

- Difficulty date: June 29, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 69,827 hours, 41,840 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GRIT BAR RETENTION BRACKET LOOSE.  ADJUSTED FWD SERVICE DOOR GRIT BAR RETENTION BRACKET REF B737 SIP.
